# SDR IXXA20150403104

- Difficulty date: December 23, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T90452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  RT 1809.5 FWD OUTER CHORD UPPER TENSION FITTING HAS DAMAGED HOLE, COMMON TO SPLICE FITTING & SKIN.  RT UPPER FWD STATION 1809.5 TENSION FITTING WAS REPLACED IAW SRM 51-40-02 & EO 53-767-4857.  FITTING FABRICATED IAW ENGINEERING DOCUMENT 47089FAB14.
